# SDR MASA97060

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE NR 7570 - DEN-GJT - AFTER LANDING IN GJT, THE CREW FOUND THAT TWO ADJACENT RED EMERGENCY ESCAPE PATH LGHTS WERE INOP.  MAINTENANCE REPAIRED BROKEN WIRES ON THE EMERGENCY LIGHT CONNECTOR.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
